# SDR SWAA2023100392756

- Difficulty date: August 22, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E ACCESS PANEL 651AT FWD PANEL SUPPORT BRACKET CRACK.<[01] REMOVED AND REPLACED CLIP (BRACKET); AT R/W T/E ACCESS PANEL 651AT FWD PANEL SUPPORT BRACKET.PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1.
